Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 282, NWS Tulsa, OK

May 12, 20116 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 6:15 PM CDT for 6 counties in Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 6:15 PM CDT (23:15 UTC)
Expired
May 12, 2011, 7:00 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:30 PM CDTHAIL 1Leonard, OK
May 12, 6:55 PM CDTHAIL 18 S Coweta, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1116 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS54 KTSA 122315
SVRTSA
OKC021-097-101-131-143-145-130000-
/O.NEW.KTSA.SV.W.0282.110512T2315Z-110513T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
  OF HASKELL...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STONEBLUFF...TAFT...BROKEN ARROW...COWETA...ONETA...PORTER...
  TULLAHASSEE...OKAY AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3592 9516 3565 9566 3581 9577 3585 9576
      3586 9580 3604 9583 3616 9545
TIME...MOT...LOC 2315Z 225DEG 27KT 3579 9564

$$
1 follow-up statement
138 
WWUS54 KTSA 122358
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT THU MAY 12 2011

OKC021-097-101-131-143-145-130008-
/O.EXP.KTSA.SV.W.0282.000000T0000Z-110513T0000Z/
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
658 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WAGONER...SOUTHEASTERN
TULSA...SOUTHEASTERN ROGERS...NORTHWESTERN MUSKOGEE...SOUTHWESTERN
MAYES AND WESTERN CHEROKEE COUNTIES EXPIRES AT 700 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM ACROSS WESTERN WAGONER...SOUTHEAST ROGERS AND SOUTHWEST 
MAYES COUNTIES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 3592 9516 3565 9566 3581 9577 3585 9576
      3586 9580 3604 9583 3616 9545
TIME...MOT...LOC 2358Z 225DEG 27KT 3602 9536

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 12, 4:06 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU MAY 12 2011

.DISCUSSION...
CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD
FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE
THE MAIN CONCERN WITHIN THE FORECAST PACKAGE.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP
MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY
WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER
TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
CWA UNTIL 3Z.

THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS
EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING.
THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE
BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE
THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF
THE UPPER LEVEL TROF EXITS TO THE EAST.

BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM
WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE
TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A
SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE
TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST
FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE
ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST
OF THE REGION.

WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE
SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR
TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE
ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO
BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP
OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE
CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF
OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  66  47  66 /  50  30  10   0
FSM   59  70  49  68 /  60  20  20  10
MLC   54  68  48  67 /  50  10  10   0
BVO   52  65  45  65 /  40  30  10  10
FYV   54  65  45  64 /  60  30  30  10
BYV   56  67  47  62 /  60  30  30  10
MKO   54  67  46  66 /  50  20  10   0
MIO   53  65  47  64 /  60  40  20  10
F10   53  67  47  67 /  50  10  10   0
HHW   58  72  51  69 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....20
Hazardous weather outlook, May 12, 6:15 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU MAY 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
615 PM CDT THU MAY 12 2011

...HAIL TO THE SIZE OF BASEBALLS POSSIBLE THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF EAST OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY ALONG AND EAST OF
THE INTERSTATE 44 CORRIDOR. THE MAIN THREAT FROM THESE STORMS
WILL BE LARGE HAIL TO THE SIZE OF BASEBALLS. SOME OF THE STORMS
WILL BECOME SUPERCELLULAR EARLY THIS EVENING AND WILL HAVE THE
POTENTIAL TO PRODUCE A TORNADO. THE THUNDERSTORMS MAY CONGEAL INTO
A LINE LATER THIS EVENING WITH THE THREAT FOR DAMAGING WINDS BECOMING
MORE OF A CONCERN. THE THREAT FOR THUNDERSTORMS WILL END LATE TONIGHT
AS A COLD FRONT SWEEPS THROUGH THE AREA.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE
EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE
STORM COVERAGE WILL BE HIGHEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR
NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.  DRY AND COOL WEATHER WILL PREVAIL
THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM
CHANCES FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  M1.50 INCH       SEQUOYAH           OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 12, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             FAIRLAND                36.75N 94.85W
05/12/2011  E1.75 INCH       OTTAWA             OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 12, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             2 S MOUNDS              35.85N 96.06W
05/12/2011  E1.00 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

PBS
Special weather statement, May 12, 6:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT THU MAY 12 2011

OKZ049-053-122345-
CHOCTAW OK-PUSHMATAHA OK-
611 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 611 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BOSWELL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...MOYERS...DARWIN AND
DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3400 9595 3412 9595 3416 9597 3417 9579
      3450 9579 3451 9578 3451 9568 3455 9568
      3450 9553 3398 9588
TIME...MOT...LOC 2311Z 204DEG 25KT 3405 9595
Local storm report, May 12, 6:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             AFTON                   36.69N 94.96W
05/12/2011  M2.50 INCH       OTTAWA             OK   TRAINED SPOTTER

            BROKEN WINDSHIELDS

&&

PBS
Local storm report, May 12, 6:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  M2.00 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSpecial Weather StatementTSAOttawa33 min
May 12, 3:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 12, 4:04 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 12, 4:33 PM CDTSpecial Weather StatementTSACraig42 min
May 12, 4:41 PM CDTSevere Thunderstorm WarningTSACraig64 min
May 12, 4:44 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg61 min
May 12, 4:45 PM CDTSpecial Weather StatementTSAMayes30 min
May 12, 4:50 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers40 min
May 12, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 12, 4:56 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 12, 5:04 PM CDTSpecial Weather StatementTSASequoyah56 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah52 min
May 12, 5:09 PM CDTSpecial Weather StatementTSACreek51 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee63 min
May 12, 5:15 PM CDTSpecial Weather StatementTSAAdair60 min
May 12, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah51 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa50 min
May 12, 5:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
May 12, 5:36 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa24 min
May 12, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner49 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 12, 6:07 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 12, 6:07 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa38 min
May 12, 6:11 PM CDTSpecial Weather StatementTSAAtoka34 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah64 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningTSAChoctaw31 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningTSASequoyah53 min
May 12, 6:39 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah66 min
May 12, 6:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 12, 6:47 PM CDTSevere Thunderstorm WarningTSAOttawa28 min
May 12, 6:50 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha24 min
May 12, 6:52 PM CDTSevere Thunderstorm WarningTSAAdair28 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.